# SDR IPXA2023111343467

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WTB, T-CHORD, STA 1240, FOUND EXFOLIATED CORROSION, BETWEEN RBL 57.50 T0 RBL 63 PERFORMED CUT OUT AT T-CHORD FROM BL0 TO RBL63 STA 1240 I.A.W SRM 51-70-12-OG AND SRM 51-10-02. VERIFIED T-CHORD AT STA 1240 FROM BL-0 TO RBL-63 HAS BEEN CUT OUT.
